# SDR UALA2011101005444

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 43,224 hours, 11,262 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  BURNING RUBBER SMELL ON TAKEOFF AND AGAIN IN DESCENT AND APPROACH.   INTERMITTENT SAMC TEXT: CREW REPORTS, GET THE ODOR ONLY IN THE COCKPIT, NOT SMELLED IN THE CABIN.  SMELL COMES AND GOES.  NO OTHER PROBLEMS NOTED IN COCKPIT WITH LIGHTING OR INSTRUMENTS.  CHECKED ALL LIGHTING AND INSTRUMENTS IN COCKPIT.  NO DEFECTS NOTED.  INSPECTED WINDOW HEAT CONNECTIONS PER MM, NO DEFECTS NOTED.  ENTERED FWD E-E COMP AND CHECKED COMP AND RADAR R-T, ALL GOOD.
